PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 131--135 (1988)
Some properties of the quasiasymptotic of Schwartz distributions part ii: quasiasymptotic at 0
Stevan Pilipovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We give the definition of the quasiasymptotic behaviour at $0$ of Schwartz distributions from $\Cal D'$ and compare this definition with the definition of the quasiasymptotic of tempered distributions at $0$ .
Classification (MSC2000): 46F10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts